MathSciNet Relay Station
MathSciNet bibliographic data
MR3479236 05C65 (05C70)
Hou, Jianfeng; Wu, Shufei; Yan, Guiying On judicious partitions of uniform hypergraphs. J. Combin. Theory Ser. A 141 (2016), 16–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement